# SDR CA190531002

- Difficulty date: May 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 42,024 hours
- Engine: Ge CF348C5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302035
- Condition: Corroded
- Location: Bs 1000-1031
- Part time: 43,222 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE A CARGO FLOOR STRUCTURAL I-BEAM ON THE LH SIDE, AT FS1000-FS1031 WAS FOUND TO HAVE LEVEL TWO CORROSION, WITH A HOLE CORRODED COMPLETELY THROUGH THE BEAM AT ONE LOCATION. THE BEAM SECTION TO BE REPLACED IAW APPROVED REPAIR DATA FROM THE MANUFACTURER. (TC# 20190531002)
